# SDR ORJA98167

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY FLOOR TRACK LIGHT INOPERABLE.  REPAIRED BROKEN WIRES.  OPS CHECK GOOD.  (M)
